# SDR DALA2015011900502

- Difficulty date: January 19, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 61,080 hours, 44,276 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Skin
- Condition: Cracked
- Location: Airstair Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED THRU RIVET AT LOWER AFT RADIUS OF AIRSTAIR DOOR BELOW L1 DOOR.  NDT VERIFIED CRACK.  REPAIRED IAW SRM 53-05, FIG 57A.
